# SDR HALA2013081200100

- Difficulty date: August 12, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 80,001 hours, 33,427 cycles
- Engine: Ge CF680
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825G
- Part serial: C399
- Condition: Failed
- Location: Nr 2
- Part time: 3,646 hours, 725 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AIR DIVERSION - RT GEN DRIVE EICAS DISCONNECTED GEN DRIVE.  R & R NR 2 IDG IAW AMM 24-11-01.  LEAK AND OPS CHECKED GOOD. OK FOR SERVICE.
